# SDR AALA202304140324

- Difficulty date: March 29, 2023
- Submitted: April 14, 2023
- Operation: Air carrier
- Aircraft: N784AN
- Make and model: Boeing 777223
- Aircraft serial: 29588
- Aircraft time: 88,406 hours, 10,912 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Rheostat
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 4D EMERGENCY FLOOR PROXIMITY LIGHT DAMAGED. REQUIRES TERMINATION. **SUPPLEMENTAL REPORT FOR AALA202303310324: REMOVED AND REPLACED MAIN PANEL FLOOD LIGHT RHEOSTAT PER AMM 33-12-17. OPERATIONAL CHECK GOOD .** (CLOSED)
